# SDR DALA2016110908370

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 75,868 hours, 34,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 24def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT PAX SEAT 24 DEF INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51. CHECKED GOOD.
